Alert archive / Illinois / Tornado Warnings in 2023

Tornado Warning 15, NWS Lincoln, IL

March 31, 2023Cass County, Morgan County, Schuyler County, Illinois

NWS Lincoln, IL issued this tornado warning at Mar 31, 2023, 4:45 PM CDT for Cass County, Morgan County, Schuyler County, Illinois. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 31, 2023, 4:45 PM CDT (21:45 UTC)
Expired
Mar 31, 2023, 5:30 PM CDT
In force
45 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
2.0 in

Counties Cass County, IL, Morgan County, IL, Schuyler County, IL

The radar

The Lincoln radar (KILX), 103 km from the middle of the area, began a volume at 21:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 31, 11:46 AM CDTTornado Watch PDSSPC8 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.8 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2023-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2023-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 646 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1009 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
646 m²/s²
0-3 km storm-relative helicity
712 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

737 
WFUS53 KILX 312145
TORILX
ILC017-137-169-312230-
/O.NEW.KILX.TO.W.0015.230331T2145Z-230331T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Lincoln IL
445 PM CDT Fri Mar 31 2023

The National Weather Service in Lincoln has issued a

* Tornado Warning for...
  Western Cass County in west central Illinois...
  South central Schuyler County in west central Illinois...
  Northwestern Morgan County in west central Illinois...

* Until 530 PM CDT.
    
* At 444 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Buckhorn, or 15 miles north of Pittsfield, moving
  east at 45 mph.

  HAZARD...Tornado and hail up to two inches in diameter.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Meredosia around 500 PM CDT.

Other locations in the path of this tornadic thunderstorm include
Beardstown, Arenzville and Bluff Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4017 9040 3991 9023 3983 9057 3987 9059
      3992 9054 3997 9051 3999 9052 3998 9055
      3998 9060 4000 9060 4002 9061 4003 9061
      4002 9063 4005 9067
TIME...MOT...LOC 2144Z 247DEG 40KT 3984 9082 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN

$$

37
3 follow-up statements
705 
WWUS53 KILX 312156
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
456 PM CDT Fri Mar 31 2023

ILC017-137-169-312230-
/O.CON.KILX.TO.W.0015.000000T0000Z-230331T2230Z/
Cass-Schuyler-Morgan-
456 PM CDT Fri Mar 31 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR WESTERN
CASS...SOUTH CENTRAL SCHUYLER AND NORTHWESTERN MORGAN COUNTIES...
    
At 455 PM CDT, a confirmed tornado was located near Meredosia, or 14
miles southwest of Beardstown, moving northeast at 45 mph.

HAZARD...Damaging tornado and baseball size hail.

SOURCE...Emergency management confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornado will be near...
  Meredosia around 500 PM CDT.

Other locations in the path of this tornadic thunderstorm include
Beardstown, Bluff Springs and Arenzville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4017 9040 3991 9023 3983 9057 3987 9059
      3992 9054 3997 9051 3999 9052 3998 9055
      3998 9060 4000 9060 4002 9061 4003 9061
      4002 9063 4005 9067
TIME...MOT...LOC 2155Z 247DEG 40KT 3989 9066 

TORNADO...OBSERVED
MAX HAIL SIZE...2.75 IN

$$

37
887 
WWUS53 KILX 312212
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
512 PM CDT Fri Mar 31 2023

ILC137-312221-
/O.CAN.KILX.TO.W.0015.000000T0000Z-230331T2230Z/
Morgan-
512 PM CDT Fri Mar 31 2023

...THE TORNADO WARNING FOR NORTHWESTERN MORGAN COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has  moved out 
of the warned area.Therefore, the warning has been cancelled. A 
severe thunderstorm warning remains in effect for other portions of 
Morgan County.

A Tornado Watch remains in effect until 800 PM CDT for west central
Illinois.

LAT...LON 3995 9026 3995 9052 3997 9051 3999 9052
      3998 9055 3998 9060 4000 9060 4002 9061
      4003 9061 4002 9063 4017 9040
TIME...MOT...LOC 2211Z 240DEG 49KT 4000 9040 

$$

ILC017-169-312230-
/O.CON.KILX.TO.W.0015.000000T0000Z-230331T2230Z/
Cass-Schuyler-
512 PM CDT Fri Mar 31 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR
NORTHWESTERN CASS AND SOUTH CENTRAL SCHUYLER COUNTIES...
    
At 511 PM CDT, a confirmed tornado was located over Beardstown,
moving northeast at 55 mph.

HAZARD...Damaging tornado and tennis ball size hail.

SOURCE...Emergency management confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
  Browning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3995 9026 3995 9052 3997 9051 3999 9052
      3998 9055 3998 9060 4000 9060 4002 9061
      4003 9061 4002 9063 4017 9040
TIME...MOT...LOC 2211Z 240DEG 49KT 4000 9040 

TORNADO...OBSERVED
MAX HAIL SIZE...2.50 IN

$$

37
296 
WWUS53 KILX 312225
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
525 PM CDT Fri Mar 31 2023

ILC017-169-312235-
/O.EXP.KILX.TO.W.0015.000000T0000Z-230331T2230Z/
Cass-Schuyler-
525 PM CDT Fri Mar 31 2023

...THE TORNADO WARNING FOR NORTHWESTERN CASS AND SOUTH CENTRAL
SCHUYLER COUNTIES WILL EXPIRE AT 530 PM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 800 PM CDT for west central
Illinois.

LAT...LON 3995 9026 3995 9052 3997 9051 3999 9052
      3998 9055 3998 9060 4000 9060 4002 9061
      4003 9061 4002 9063 4017 9040
TIME...MOT...LOC 2225Z 247DEG 40KT 4005 9023 

$$

MJA

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this tornado warning went out at Mar 31, 3:37 PM CDT, 1 hour 8 minutes earlier.

Area forecast discussion, Mar 31, 3:37 PM CDT, 1 hour 8 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
337 PM CDT Fri Mar 31 2023

.SYNOPSIS...
Issued at 336 PM CDT Fri Mar 31 2023

Strong to severe thunderstorms will track across central and
southeast Illinois through mid-evening. Some of the storms will be
capable of producing damaging wind gusts, large hail, and tornadoes.
The storms will push into Indiana between 9pm and 10pm...followed
by breezy and dry conditions for the remainder of the night.

&&

.SHORT TERM...(This evening through Saturday)
ISSUED AT 336 PM CDT Fri Mar 31 2023

20z/3pm mesoanalysis shows a moderately unstable/highly sheared
warm sector environment characterized by MLCAPEs of 1000-1500J/kg
and 0-3km shear in excess of 40kt west of the I-55 corridor.
Several clusters of strong/severe convection are ongoing...with
most of the activity now along/north of a Macomb to Bloomington
line. Based on radar trends and HRRR forecasts, it appears this
convection will exit the northern KILX CWA into northern Illinois
within the next 1-2 hours. After a brief lull, additional cells
firing further upstream ahead of an advancing cold across central
Iowa/Missouri will quickly pivot into the area by late
afternoon/early evening. Most CAMs suggest the cells will congeal
into a squall line, then race eastward into Indiana by 9pm-10pm.
The primary threat with the line will be damaging wind gusts in
excess of 70mph: however, a few tornadoes will also be possible.
Once the cold front passes and the storms depart, winds will veer
to the west and temperatures will plummet. Readings will drop from
current values in the upper 60s and lower 70s to early morning
lows ranging from the middle 30s in the Illinois River Valley to
the middle 40s south of I-70. Blustery and chilly conditions will
prevail on Saturday as the pressure gradient tightens between
departing low pressure and a high building into the Plains.
Forecast soundings and numeric guidance indicate W/NW gusts
reaching 40-50mph Saturday morning before gradually subsiding
during the afternoon. High temperatures will be considerably
cooler than today...only reaching the middle to upper 40s.

&&

.LONG TERM...(Saturday night through Friday)
ISSUED AT 336 PM CDT Fri Mar 31 2023

Quiet weather will be on tap for Sunday as temperatures quickly
rebound back to seasonal values in the upper 50s and lower 60s. As
a weak front drops southward and stalls in the region, low chance
PoPs for showers are warranted Sunday night into Monday.

After that, attention turns to another powerful storm system
progged to track from the southern Rockies into the Upper Midwest
early next week. As the upper system approaches from the west, the
stationary frontal boundary will lift back northward as a warm
front on Tuesday. Given increasing instability/shear, there will
be a risk for strong to severe storms Tuesday/Tuesday
night...before a cold front sweeps through Illinois by early
Wednesday morning. At this time, will focus highest PoPs Tuesday
afternoon and evening, with rapidly decreasing rain chances by
Wednesday. High temperatures will soar into the middle to upper
70s on Tuesday, but will drop back into the lower to middle 50s by
Thursday.

&&

.AVIATION...(For the 12Z TAFS through 12Z Saturday morning)
Issued at 704 AM CDT Fri Mar 31 2023

A mix of low VFR and MVFR ceilings continue this morning as waves
of stratocumulus and showers move across the area with and just
behind a warm front. Blustery southerly winds will continue
throughout the morning as a strong low pressure system deepens and
lifts northeast towards the region. Winds will increase gradually
throughout the afternoon as the mixed layer deepens and winds
aloft strengthen ahead of the low, but the strongest gusts are
expected late this evening through the overnight period behind a
strong cold front; frequent southwest to west gusts to 40 kt, and
occasional gusts to nearly 50 kt, will be possible from roughly
02z through the end of the TAF period. Ahead of this front, a line
of severe thunderstorms will bring a burst of intense southwest
winds which are likely to gust 50 kt or higher at most of the TAF
sites. There is also the possibility that one or two waves of
thunderstorms will form ahead of the main line, possibly as early
as 19-20z. These will pose a threat for hail, scattered wind
gusts over 45 kt, and an isolated tornado, in addition to frequent
lightning.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 1 PM CDT Saturday for ILZ027>031-036>038-
040>057-061>063-066>068-071>073.

&&

SYNOPSIS...Barnes
SHORT TERM...Barnes
LONG TERM...Barnes
AVIATION...Bumgardner
Hazardous weather outlook, Mar 31, 3:13 PM CDT, 1 hour 32 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
313 PM CDT Fri Mar 31 2023

ILZ027>031-036>038-040>042-047>051-012015-
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-Schuyler-
Mason-Logan-Cass-Menard-Scott-Morgan-Sangamon-
313 PM CDT Fri Mar 31 2023

This Hazardous Weather Outlook is for central Illinois and west
central Illinois.

.DAY ONE...Tonight.

Severe thunderstorms are likely into early evening. Damaging wind
gusts over 70 mph, very large hail, and strong tornadoes are all
possible.

Winds will likely gust from 45 to 55 mph tonight into Saturday
morning, as winds turn southwest this evening and west to northwest
by Saturday morning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Additional severe thunderstorms are possible on Tuesday afternoon
and Tuesday evening.

Minor flooding will continue through next week on the Illinois River
from Havana to Beardstown.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed between 3 pm and 10 pm.

ILZ043>046-052>057-061-012015-
De Witt-Piatt-Champaign-Vermilion-Christian-Macon-Moultrie-Douglas-
Coles-Edgar-Shelby-
313 PM CDT Fri Mar 31 2023

This Hazardous Weather Outlook is for central Illinois and east
central Illinois.

.DAY ONE...Tonight.

Severe thunderstorms are likely this evening. Damaging winds over 70
mph, large hail, and strong tornadoes are all possible.

Wind gusts of 45 to 55 mph are expected tonight into midday Saturday
as southwest winds this evening turn west to northwest Saturday
morning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Additional severe thunderstorms are possible on Tuesday afternoon
into Tuesday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed between 3 pm and 10 pm.

ILZ062-063-066>068-071>073-012015-
Cumberland-Clark-Effingham-Jasper-Crawford-Clay-Richland-Lawrence-
313 PM CDT Fri Mar 31 2023

This Hazardous Weather Outlook is for east central Illinois and
southeast Illinois.

.DAY ONE...Tonight.

Severe thunderstorms are likely into this evening. Damaging winds
over 70 mph, large hail, and tornadoes are all possible.

Wind gusts of 45 to 55 mph are expected tonight into midday
Saturday, as southwest winds this evening turn westerly Saturday
morning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Additional severe thunderstorms are possible on Tuesday afternoon
into Tuesday night.

Lingering flooding on the Wabash, Embarras, and Little Wabash Rivers
is expected to subside by early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed between 3 pm and 10 pm.

25

In the hours before

Local storm report, Mar 31, 3:50 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
350 PM CDT FRI MAR 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             ROANOKE                 40.80N 89.20W
03/31/2023  M1.75 INCH       WOODFORD           IL   PUBLIC

            TIME ESTIMATED.

0341 PM     HAIL             BENSON                  40.85N 89.12W
03/31/2023  M1.50 INCH       WOODFORD           IL   EMERGENCY MNGR

&&
Local storm report, Mar 31, 3:54 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
354 PM CDT FRI MAR 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0237 PM     TORNADO          5.5 NW MANITO           40.43N 89.78W
03/31/2023                   MASON              IL   TRAINED SPOTTER

            CORRECTS PREVIOUS TORNADO REPORT FROM
            MANITO. LOCATION UPDATED TO BE 5.5 MILES NW
            OF MANITO. NO EF RATING IS AVAILABLE AT THIS
            TIME. BRIEF TORNADO TOUCHDOWN NEAR THE
            INTERSECTION OF STATE PARK RD AND SPRING
            LAKE RD.

&&

EJS
Local storm report, Mar 31, 4:02 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
402 PM CDT FRI MAR 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             ROANOKE                 40.80N 89.20W
03/31/2023  M2.50 INCH       WOODFORD           IL   EMERGENCY MNGR

            NUMEROUS CAR WINDOWS BROKEN AT THE EOC. TIME
            ESTIMATED.

&&
Local storm report, Mar 31, 4:13 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
413 PM CDT FRI MAR 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0327 PM     HAIL             BENSON                  40.85N 89.12W
03/31/2023  M1.75 INCH       WOODFORD           IL   EMERGENCY MNGR

&&
Local storm report, Mar 31, 4:18 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
418 PM CDT FRI MAR 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0242 PM     HAIL             2 E MORTON              40.61N 89.42W
03/31/2023  M1.00 INCH       TAZEWELL           IL   EMERGENCY MNGR

&&

RD
Local storm report, Mar 31, 4:25 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
425 PM CDT FRI MAR 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0237 PM     HAIL             HANNA CITY              40.70N 89.80W
03/31/2023  M1.00 INCH       PEORIA             IL   TRAINED SPOTTER

            ONE INCH HAIL MEASURED BY A TRAINED SPOTTER
            IN HANNA CITY, IL.

0237 PM     TORNADO          5.5 NW MANITO           40.43N 89.78W
03/31/2023                   MASON              IL   TRAINED SPOTTER

            CORRECTS PREVIOUS TORNADO REPORT FROM
            MANITO. LOCATION UPDATED TO BE 5.5 MILES NW
            OF MANITO. NO EF RATING IS AVAILABLE AT THIS
            TIME. BRIEF TORNADO TOUCHDOWN NEAR THE
            INTERSECTION OF STATE PARK RD AND SPRING
            LAKE RD.

0242 PM     HAIL             2 E MORTON              40.61N 89.42W
03/31/2023  M1.00 INCH       TAZEWELL           IL   EMERGENCY MNGR

            .

0249 PM     HAIL             2W BANNER               40.50N 89.91W
03/31/2023  M1.75 INCH       FULTON             IL   EMERGENCY MNGR

            GOLFBALL HAIL MEASURED. SIGNIFICANT
            WINDSHIELD DAMAGE TO VEHICLES. MULTIPLE CARS
            DAMAGED REQUIRING TOWING FROM THE ROADWAY
            DUE TO HAIL.

0249 PM     HAIL             BELLEVUE                40.69N 89.68W
03/31/2023  M1.50 INCH       PEORIA             IL   EMERGENCY MNGR

            .

0254 PM     HAIL             GLASFORD                40.58N 89.81W
03/31/2023  M1.50 INCH       PEORIA             IL   TRAINED SPOTTER

            8010 S TRIVOLI RD.

0256 PM     HAIL             1 E WEST PEORIA         40.70N 89.62W
03/31/2023  E1.50 INCH       PEORIA             IL   TRAINED SPOTTER

            .

0256 PM     HAIL             BANNER                  40.52N 89.91W
03/31/2023  E2.75 INCH       FULTON             IL   PUBLIC

            .

0300 PM     HAIL             PEORIA HEIGHTS          40.74N 89.57W
03/31/2023  M1.75 INCH       PEORIA             IL   EMERGENCY MNGR

            .

0310 PM     HAIL             METAMORA                40.79N 89.36W
03/31/2023  M1.00 INCH       WOODFORD           IL   EMERGENCY MNGR

            .

0313 PM     HAIL             BARTONVILLE             40.65N 89.66W
03/31/2023  E1.00 INCH       PEORIA             IL   PUBLIC

            .

0315 PM     HAIL             PEORIA HEIGHTS          40.75N 89.57W
03/31/2023  E1.75 INCH       PEORIA             IL   PUBLIC

            .

0315 PM     TSTM WND DMG     DEER CREEK              40.63N 89.33W
03/31/2023                   TAZEWELL           IL   EMERGENCY MNGR

            HEAVY DAMAGE TO BARNS.

0326 PM     HAIL             ROANOKE                 40.80N 89.20W
03/31/2023  M1.00 INCH       WOODFORD           IL   EMERGENCY MNGR

            .

0327 PM     HAIL             BENSON                  40.85N 89.12W
03/31/2023  M1.75 INCH       WOODFORD           IL   EMERGENCY MNGR

            .

0330 PM     HAIL             ROANOKE                 40.80N 89.20W
03/31/2023  M1.75 INCH       WOODFORD           IL   PUBLIC

            TIME ESTIMATED.

0330 PM     HAIL             ROANOKE                 40.80N 89.20W
03/31/2023  M2.50 INCH       WOODFORD           IL   EMERGENCY MNGR

            NUMEROUS CAR WINDOWS BROKEN AT THE EOC. TIME
            ESTIMATED.

0341 PM     HAIL             BENSON                  40.85N 89.12W
03/31/2023  M1.50 INCH       WOODFORD           IL   EMERGENCY MNGR

            .

&&

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 3:00 AM CDTWind AdvisoryILXCass, Champaign, Christian, Clark, Clay, Coles and 29 more34 hr
Mar 31, 1:19 PM CDTSevere Thunderstorm Warning Considerable damage threatILXSchuyler26 min
Mar 31, 1:45 PM CDTSevere Thunderstorm Warning Considerable damage threatILXFulton, Schuyler45 min
Mar 31, 2:00 PM CDTSevere Thunderstorm WarningILXClay, Richland16 min
Mar 31, 2:14 PM CDTSevere Thunderstorm WarningILXClay, Effingham, Jasper18 min
Mar 31, 2:17 PM CDTSevere Thunderstorm Warning Considerable damage threatILXFulton, Peoria, Tazewell, Woodford43 min
Mar 31, 2:24 PM CDTSevere Thunderstorm WarningILXFulton, Knox, Peoria, Stark51 min
Mar 31, 2:27 PM CDTTornado WarningILXFulton, Peoria, Tazewell33 min
Mar 31, 2:39 PM CDTSevere Thunderstorm WarningILXMcLean, Tazewell, Woodford19 min
Mar 31, 2:48 PM CDTTornado WarningILXPeoria, Tazewell, Woodford27 min
Mar 31, 2:59 PM CDTSevere Thunderstorm Warning Considerable damage threatILXMarshall, Peoria, Tazewell, Woodford46 min
Mar 31, 3:14 PM CDTTornado WarningILXMcLean, Tazewell, Woodford31 min
Mar 31, 3:18 PM CDTSevere Thunderstorm WarningILXStark27 min
Mar 31, 3:35 PM CDTSevere Thunderstorm WarningILXKnox25 min
Mar 31, 5:03 PM CDTSevere Thunderstorm WarningILXMorgan, Scott27 min
Mar 31, 5:19 PM CDTSevere Thunderstorm Warning Considerable damage threatILXCass, Fulton, Mason, Menard, Schuyler26 min
Mar 31, 5:30 PM CDTSevere Thunderstorm Warning Considerable damage threatILXCass, Menard, Morgan, Sangamon, Scott45 min
Mar 31, 5:31 PM CDTTornado Warning Tornado observedILXCass, Menard, Morgan29 min
Mar 31, 5:44 PM CDTSevere Thunderstorm WarningILXCass, Logan, Mason, Menard, Morgan, Sangamon and 2 more31 min
Mar 31, 6:02 PM CDTSevere Thunderstorm Warning Considerable damage threatILXFulton, Knox, Peoria, Stark58 min
Mar 31, 6:02 PM CDTTornado Warning Tornado observedILXLogan, Menard, Sangamon28 min
Mar 31, 6:06 PM CDTSevere Thunderstorm Warning Considerable damage threatILXLogan, McLean, Mason, Menard, Sangamon, Tazewell and 1 more24 min
Mar 31, 6:06 PM CDTTornado WarningILXLogan, Mason, Tazewell, Woodford24 min
Mar 31, 6:15 PM CDTTornado WarningILXSangamon30 min
Mar 31, 6:19 PM CDTTornado Warning Considerable damage threatILXLogan, Sangamon26 min
Mar 31, 6:34 PM CDTTornado Warning Tornado observedILXDeWitt, Logan26 min
Mar 31, 6:38 PM CDTSevere Thunderstorm WarningILXMcLean37 min
Mar 31, 6:38 PM CDTTornado Warning Tornado observedILXDeWitt, Logan, Macon, Sangamon22 min
Mar 31, 6:42 PM CDTSevere Thunderstorm Warning Considerable damage threatILXPeoria, Stark33 min
Mar 31, 6:58 PM CDTTornado WarningILXDeWitt, Macon, Piatt32 min

Nearby

Tornado Warnings in Illinois, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.